Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Examples of bifurcation from a continuum of eigenvalues and from the continuous spectrum

Authors: M. C. Jorge and A. A. Minzoni
Journal: Quart. Appl. Math. 51 (1993), 37-42
MSC: Primary 86A20; Secondary 58F40
DOI: https://doi.org/10.1090/qam/1205934
MathSciNet review: MR1205934
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we consider an example arising from a caricature of a geophysical problem where we show explicitly bifurcation from a continuum of eigen-values. Also we consider an example of bifurcation from the continuous spectrum for a simple integrodifferential equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 86A20, 58F40

Retrieve articles in all journals with MSC: 86A20, 58F40

Additional Information

DOI: https://doi.org/10.1090/qam/1205934
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society